Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online: 181


CASE REPORT
Year : 2015  |  Volume : 12  |  Issue : 1  |  Page : 29-31

Carbimazole-induced histomorphological changes simulating malignancy in toxic goiter


Department of Pathology, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh, India

Correspondence Address:
Dr. D Siva Ranjan
H.NO:C-108, Phase-2, Hill Colony, Vanasthalipuram, Hyderabad - 500 070
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-0354.147287

Rights and Permissions

Antithyroid drug therapy is still a widely used approach in the management of hyperthyroidism. Histomorphological changes of thyroid in toxic goiter, following carbimazole therapy are rarely documented. We present a case of 51-year-old female patient who clinically presented with features of thyromegaly. Initially a diagnosis of mutinodular goiter with follicular hyperplasia and in places raising even a suspicion of Hurthle cell neoplasm was made. Correlating the clinical details, history of drug intake, and histomorphological features; a final diagnosis of therapy (carbimazole) induced changes in toxic goiter was offered.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3686    
    Printed76    
    Emailed0    
    PDF Downloaded359    
    Comments [Add]    
    Cited by others 1    

Recommend this journal